Show simple item record

dc.contributor.authorMcLean, William
dc.contributor.authorMustapha, Kassem
dc.contributor.authorAli, Raed
dc.contributor.authorKnio, Omar
dc.date.accessioned2021-03-03T07:49:23Z
dc.date.available2021-03-03T07:49:23Z
dc.date.issued2019-08-27
dc.identifier.citationMcLean, W., Mustapha, K., Ali, R., & Knio, O. (2019). Well-posedness of time-fractional advection-diffusion-reaction equations. Fractional Calculus and Applied Analysis, 22(4), 918–944. doi:10.1515/fca-2019-0050
dc.identifier.issn1311-0454
dc.identifier.issn1314-2224
dc.identifier.doi10.1515/fca-2019-0050
dc.identifier.urihttp://hdl.handle.net/10754/667837
dc.description.abstractAbstract We establish the well-posedness of an initial-boundary value problem for a general class of linear time-fractional, advection-diffusion-reaction equations, allowing space- and time-dependent coefficients as well as initial data that may have low regularity. Our analysis relies on novel energy methods in combination with a fractional Gronwall inequality and properties of fractional integrals.
dc.description.sponsorshipThe authors thank the University of New South Wales (Faculty Research Grant “Efficient numerical simulation of anomalous transport phenomena”), the King Fahd University of Petroleum and Minerals (project No. KAUST005) and the King Abdullah University of Science and Technology.
dc.publisherWalter de Gruyter GmbH
dc.relation.urlhttp://www.degruyter.com/view/j/fca.2019.22.issue-4/fca-2019-0050/fca-2019-0050.xml
dc.rightsArchived with thanks to Fractional Calculus and Applied Analysis
dc.titleWell-posedness of time-fractional advection-diffusion-reaction equations
dc.typeArticle
dc.contributor.departmentApplied Mathematics and Computational Science Program
dc.contributor.departmentComputer, Electrical and Mathematical Science and Engineering (CEMSE) Division
dc.identifier.journalFractional Calculus and Applied Analysis
dc.eprint.versionPost-print
dc.contributor.institutionSchool of Mathematics and Statistics, University of New South Wales, Sydney, 2052, Australia
dc.contributor.institutionDepartment of Mathematics and Statistics, KFUPM, Dhahran, 31261, Saudi Arabia
dc.contributor.institutionAl-Quds Open University, Tubas Branch, PALESTINE
dc.identifier.volume22
dc.identifier.issue4
dc.identifier.pages918-944
dc.identifier.arxivid1810.04836
kaust.personKnio, Omar
kaust.grant.numberKAUST005
dc.identifier.eid2-s2.0-85071163612


This item appears in the following Collection(s)

Show simple item record